# SDR SWIA202411250915

- Difficulty date: September 15, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 47,350 hours, 31,441 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #1 SLAT #3 SLAT TRACK BOX BRACKET CRACKED.     (C-CHECK RO 11/23/2024)    REPAIRED SLAT TRACK BOX #3 ON RH #1 SLAT IAW REO 670-57-42-577 REV-- DATE 2016-12-02 AND CRJ700 AMM 28-11-00 AND 57-41-05. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S101824-5, P.O# 174025, DATE OF INSPECTION 18OCT2024. SEE REPORT FOR DETAILS. TOOL USED DIGITAL SCALE TOOL ID AV-8473 CAL DUE AUG 2025
